Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)


On the pricing of equity-linked life insurance contracts in Gaussian financial environment

Authors: A. V. Melnikov and M. L. Nechaev
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 70 (2004).
Journal: Theor. Probability and Math. Statist. 70 (2005), 105-111
MSC (2000): Primary 60H30; Secondary 91B28, 91B30
Published electronically: August 12, 2005
MathSciNet review: 2109827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with the problem of pricing an equity-linked insurance contract based on stock prices. The stock prices are supposed to follow a stochastic exponent model with respect to a given Gaussian martingale. The model gives a possibility to obtain unified formulas for ``mean-variance'' hedging and the corresponding premium for both natural cases: Black-Scholes and Gaussian discrete time models.

References [Enhancements On Off] (What's this?)

  • 1. O. Glonti and Z. Khechinashvili, Financial (𝐵,𝑆)-market with Gaussian martingale. Mean square optimal hedging strategies, Proc. A. Razmadze Math. Inst. 115 (1997), 33–43 (English, with English and Georgian summaries). MR 1639100 (99j:90010)
  • 2. R. Sh. Liptser and A. N. Shiryaev, Teoriya martingalov, \cyr Teoriya Veroyatnosteĭ\ i Matematicheskaya Statistika. [Probability Theory and Mathematical Statistics], “Nauka”, Moscow, 1986 (Russian). MR 886678 (88h:60091)
  • 3. T. Møller, Risk-minimizing hedging strategies for unit-linked life insurance contracts, Astin Bulletin 28 (1998), no. 1.
  • 4. Albert N. Shiryaev, Essentials of stochastic finance, Advanced Series on Statistical Science & Applied Probability, vol. 3, World Scientific Publishing Co., Inc., River Edge, NJ, 1999. Facts, models, theory; Translated from the Russian manuscript by N. Kruzhilin. MR 1695318 (2000e:91085)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H30, 91B28, 91B30

Retrieve articles in all journals with MSC (2000): 60H30, 91B28, 91B30

Additional Information

A. V. Melnikov
Affiliation: Steklov Mathematical Institute, Gubkina 8, Moscow 117966, Russia
Address at time of publication: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta T6G 2G1, Canada

M. L. Nechaev
Affiliation: Steklov Mathematical Institute, Gubkina 8, Moscow 117966, Russia

PII: S 0094-9000(05)00634-4
Keywords: Hedging, $(B, S)$-market, contingent claim, insurance liabilities, insurance premiums and claims
Received by editor(s): March 12, 2003
Published electronically: August 12, 2005
Additional Notes: This paper was partially supported by grants of NSERC and SSHRC
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia